# SDR DALA2024070806899

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION STRINGER 41R LOCATED BTW FR62 TO FR64 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 41R, SHEAR TIE (3 EA) LOCATED BTW FR62 TO FR64 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM51-72-11. (0431189)
